Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Compact Hilbert cube manifolds and the invariance of Whitehead torsion


Author: T. A. Chapman
Journal: Bull. Amer. Math. Soc. 79 (1973), 52-56
MSC (1970): Primary 5755; Secondary 5701
DOI: https://doi.org/10.1090/S0002-9904-1973-13087-3
MathSciNet review: 0346794
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. D. Anderson, On topological infinite deficiency, Michigan Math. J. 14 (1967), 365-383. MR 35 #4893. MR 214041
  • 2. R. D. Anderson and T. A. Chapman, Extending homeomorphisms to Hilbert cube manifolds, Pacific J. Math. 38 (1971), 281-293. MR 319204
  • 3. K. Borsuk, Theory of retracts, Monografie Mat., Tom. 44, PWN, Warsaw, 1967. MR 35 #7306. MR 216473
  • 4. T. A. Chapman, Hilbert cube manifolds, Bull. Amer. Math. Soc. 76 (1970), 1326-1330. MR 286138
  • 5. T. A. Chapman, On the structure of Hilbert cube manifolds, Composito Math. (to appear). MR 305432
  • 6. T. A. Chapman, Surgery and handle straightening in Hilbert cube manifolds, Pacific J. Math. (submitted). MR 383420
  • 7. T. A. Chapman, Topological invariance of Whitehead torsion, Amer. J. Math. (submitted).
  • 8. R. C. Kirby and L. C. Siebenmann, For manifolds the Hauptvermutung and the triangulation conjecture are false, Notices Amer. Math. Soc. 16 (1969), 695. Abstract #69T-G80.
  • 9. R. C. Kirby and L. C. Siebenmann, On the triangulation of manifolds and the Hauptvermutung, Bull. Amer. Math. Soc. 75 (1969), 742-749. MR 39 #3500. MR 242166
  • 10. A. Lundell and S. Weingram, The topology of CW-complexes, Van Nostrand Reinhold, New York, 1969.
  • 11. J. Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966), 358-426. MR 196736
  • 12. L. C. Siebenmann, On the homotopy type of compact topological manifolds, Bull. Amer. Math. Soc. 74 (1968), 738-742. MR 227983
  • 13. J. E. West, Mapping cylinders of Hilbert cube factors, General Topology and its Applications 1 (1971), 111-125. MR 288788

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5755, 5701

Retrieve articles in all journals with MSC (1970): 5755, 5701


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13087-3

American Mathematical Society